# SDR UPS97525358

- Difficulty date: December 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N431UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25462
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Lack Of Lube
- Location: Rt Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-N/A, F/O WINDOW DIFFICULT TO UNLATCH.  ADJUSTED WINDOW IAW M/M 56-11-01.  FOUND INSPECTION PUTTY ON ALL 4 LATCH CAMS IN A SOLID STATE.  CLEANED AND RE-LUBED LATCH CAMS, WINDOW OPS CKS OK.
